Infection from Voluma.
Doctor Answers 8
Swelling after Voluma injections
Pictures would be helpful but your symptoms sound more like an inflammatory reaction to Voluma than an infection. Oral or injected steroids are often helpful to control this type of inflammation. If the inflammation keeps coming back, dissolving the filler is the way to go.
Thank you for your question. It is always helpful to post pictures, but nothing is a better diagnostic approach than an in-person examination. Your best option may be to dissolve the injectable. Always consult with a skilled and experienced board certified facial plastic surgeon.
Voluma and infection
Thank you for writing in and I hope you are well. I would dissolve the product immediately and go on broad spectrum antibiotics. There are rare reports of biofilm formation.
Best of luck,
You might also like...
Infection following Voluma
I am so sorry to hear about your infection. Though very uncommon, it should be dealt with immediately. My best advice would be to see your surgeon and have the Voluma dissolved while also taking antibiotics to deal with the infection. Best of luck.
Possible infection after Voluma
If the thought is that the complication is related to the Voluma, then it should be reversed using hyaluronidase. Broad spectrum antibiotics will also be useful if infection is related to the Voluma. Steroids can be used once infection has been excluded and if it is thought that this is an inflammatory reaction to the Voluma. These sorts of complications are rare with Voluma when proper injection techniques are used and sterility is maintained.
Possible Infection After Voluma
I would dissolve the Voluma without any further delay using Hyaluronidase. Infection after filler injections, though rare, can be devastating when they occur. If infection is suspected it should be dealt with promptly.
Infection related to Voluma injection?
If this is considered a problem from Voluma, it needs to be dissolved ASAP. This is done with hyaluronidase and will require 2 or more treatments. Antibiotics are directed at the suspected bacteria and will leave that to your 3 doctors. I'm still not sure this is related. I would think that an infection would be more cheek related and not eye related. Have them treat as they normally would treat this problem.
Infection from Voluma.
Thank you for sharing your question and I am sorry to hear of your right eye issues. It would be extremely rare to have an infection develop that quickly in the eye after treatment and a round of oral antibiotics is not unreasonable. If you had redness, irritation, pain, or swelling that was worsening over the site of Voluma then it would be best to dissolve the Voluma with hyaluronidase and take oral antibiotics to cover the residual infection. Hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.